# SDR CALA2024053001631

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 113,492 hours, 11,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 264056
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT POWER PACK M33424 FOUND LOW CAPACITY,ORI GINATED BY EMP V903218,REF TO HAECO NON ROUTINE NO.9487728 SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903218,REPLACED L1 DOOR EMERGENCY LIGHT POWER PACK (M33424) AND C/O NEW POWER PACK INSTALLATION TEST,THE RESUL T FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 101,IDT BY TA551.
